Pacific Journal of Mathematics

Global existence and uniqueness results for singular solutions of the capillarity equation.

Marie-Françoise Bidaut-Véron

Article information

Source
Pacific J. Math., Volume 125, Number 2 (1986), 317-333.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102700079

Mathematical Reviews number (MathSciNet)
MR863529

Zentralblatt MATH identifier
0606.34031

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.

Citation

Bidaut-Véron, Marie-Françoise. Global existence and uniqueness results for singular solutions of the capillarity equation. Pacific J. Math. 125 (1986), no. 2, 317--333. https://projecteuclid.org/euclid.pjm/1102700079


Export citation

References

  • [1] P. Concus and R. Finn, A singular solution of the capillarity equation, I: Existence, Invent. Math., 29 (1975), 143-148.
  • [2] P. Concus and R. Finn, A singular solution of the capillarity equation, II: Uniqueness,Invent. Math., 29 (1975), 149-160.
  • [3] P. Concus and R. Finn, The shape of a pendent liquiddrop, Philos. Trans. Roy. Soc. London A, 292 (1979), 307-340.
  • [4] R. Finn, On partial differentialequations whosesolutions admit no isolatedsingularities, Scripta Math., 26 (1961), 107-115.
  • [5] R. Finn, Some properties of capillarity free surfaces, Seminar on Minimal Submani- folds, Princeton Univ. Press (1983), 323-337.
  • [6] R. Finn, On the pendent liquiddrop, preprint (1984).
  • [7] E. Giusti, The pendent waterdrop. A directapproach,Boll. Un. Mat. Ital., 17A (1980), 458-465.